T Nation

Looking for Advice for E2 Symptoms


#1

Hi everyone, I’m hoping you guys can help me out with an issue I’m having. I have been on 200mg/week Test Cyp since December 1st. Before my last blood work, I was having symptoms of high E2 (tired, more sore after workouts, feeling hot, difficulty losing weight, etc) but most troublesome was the sensitivity in my nipples was way up. After a couple weeks, started feeling a small firm mass in my right nipple, left one is fine. Finally got my blood results back, unfortunately I don’t have all of them on me, but I will update this thread once I get a copy. All results came back in the normal range, my creatinine was a little high at 1.4 (range is about .7-1.3) so he is watching that. My test was at 781 (350-1150) and my E2 was at 41 (10-45).

I asked for arimidex to help lower my E2 into the 20-22 range, but he didn’t think it would do anything for whatever reason. My doc prescribed tamoxifen (20mg/day) to help with the developing gyno, which quickly reduced the sensitivity and stopped the lump from getting any bigger. However, other E2 symptoms remain the same: tired, libido lower than usual, and difficulty losing weight which is frustrating since I’m starting prep for a show. I know KSman recommends .25mg arimidex EOD, so I’m wondering if I should stop the tamoxifen and switch to arimidex, continue taking the tamoxifen, or take both?

Thanks in advance for the help, and when I get a copy of my lab results I will update the thread.


#2

Tamoxifen is nolvadex. It’s a SERM, which does block estrogen to a point, and since it’s a female breast cancer medication, probably works great on breast tissue.

You do need arimidex. I would discontinue the tamoxifen. HOWEVER, you doc seems clueless about this, are you sure you are primary hypogonadism and not secondary? If you are secondary, you might do better on only the tamoxifen.

Post your labs.